# SDR AALA20160914001

- Difficulty date: September 14, 2016
- Submitted: September 16, 2016
- Operation: Air carrier
- Aircraft: N114NN
- Make and model: Airbus A321-231
- Aircraft serial: 6046
- Aircraft time: 8,974 hours, 1,793 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 82413
- Condition: Broken
- Location: Seat 11c
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AISLE MOUNTED EMERGENCY LIGHT AT SEAT ROW 11C BROKEN. REMOVED AND REPLACED THE EMERGENCY LIGHT ASSEMBLY IAW MM 33-51-19. THE AIRCRAFT WAS GROUNDED.
